Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hannah-Squeezefanx

Regimen burning face permanently?

So I've been on the regimen for 7 weeks now, but my face is still very pink and my parents got me worried by saying that what I'm putting on is permanently burning my face? Is it possible the redness will never go away? Btw, I have very pale skin if that makes any difference.

Share this post


Link to post
Share on other sites

If you're using 2.5% bp the chances that you permanently burned your face are extremely low. The redness is common at this point in the regimen and it will go down. Also, bp makes you sensitive to the sun so if you've been outside a lot you could be getting more burned on your face than usual. But I really wouldn't worry it doesn't sound too serious. Just keep up doing the regimen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×